# SDR 01FDEA00499

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- Aircraft time: 65,396 hours, 48,564 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: #8 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 500 DUR ROUTINE INSP IB BRACKET ON THE #8 FLAP TRACK FOUND CRACKED.  R&R & FAB BRACKET PER IAW BAC 727 SRM 51-20-1, 51-30-2.
